# SDR CALA0001585

- Difficulty date: October 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB PAN CORRODED BETWEEN FS 370 AND 427.  THE DOOR PAN WAS REPLACED IAW SRM 51-30-2.  THE OUTSIDE LOWER SCUFF PLATE WAS REPLACED IAW SRM 51-30-3.
